# SDR SIMA200434502

- Difficulty date: December 6, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 12,094 hours, 12,686 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13247
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIPS FROM ROW 8 THRU 12 DO NOT STAY ON WHEN TESTED THEY COME ON THEN IMMEDIATELY GO OUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE GOOD.
